Tohoku Mathematical Journal
- Tohoku Math. J. (2)
- Volume 63, Number 1 (2011), 41-57.
Geometric invariants associated with projective structures and univalence criteria
For a nonconstant holomorphic map between projective Riemann surfaces with conformal metrics, we consider invariant Schwarzian derivatives and projective Schwarzian derivatives of general virtual order. We show that these two quantities are related by the “Schwarzian derivative” of the metrics of the surfaces (at least for the case of virtual orders 2 and 3). As an application, we give univalence criteria for a meromorphic function on the unit disk in terms of the projective Schwarzian derivative of virtual order 3.
Tohoku Math. J. (2), Volume 63, Number 1 (2011), 41-57.
First available in Project Euclid: 19 April 2011
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kim, Seong-A; Sugawa, Toshiyuki. Geometric invariants associated with projective structures and univalence criteria. Tohoku Math. J. (2) 63 (2011), no. 1, 41--57. doi:10.2748/tmj/1303219935. https://projecteuclid.org/euclid.tmj/1303219935